MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Edema (1820)
Date of Event 01/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Twelve days after rns system placement, the patient presented with new onset diplopia, encephalopathy, ataxia, tremor, apraxia, short-term memory impairment, and visual hallucinations.Anticonvulsant levels were within therapeutic ranges.Infectious and metabolic work-up was unremarkable.Head ct demonstrated new hypodensities in the bilateral occipital lobes concerning for new edema vs artifact.The patient was treated with high-dose steroids with complete resolution of presenting symptoms within one week of presentation.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8134533
Report Number3004426659-2018-00049
Device Sequence Number13883497
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417200627
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number24140-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR